worldchildfree.org

Calarvis not working and gives me back problems!

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello evreyone,I am on my fourth month with claravis (two 40mg pills a day) and my skin is still not clear. I probably have like 11 things over my face and ears. I have the little white heads, those thick volcanos way under the skin, and a couple bloody ones that bleed without me touching them. why is it not clear yet?I've seen peoples journals and by the fourth month they look like they never had bad acne. But I have bad acne and a bunch of red deep scars all over my face. I use pyratine-6 to get rid of the redness.I was also wondering if anyone else had back problems while on it? I am 5'11" and weigh 148-150 depending on the day.

And I feel more tired than ever. I feel like I'm pessimistic but I thought this stuff would clear me up but it is just as bad as it was before I started. Could it be the brand name? I think Claravis is generic so should I try Murad Resurgence for the last month?thank you all very much..

Comments (4)

Your question was: Calarvis not working and gives me back problems!.

Some people don't clear until the very last month they're on the drug. Also, some people have to go longer than the normal six months before clearing up and stopping the drug. Did you get any initial breakout while on it?Back issues are normal on Tane. I think fish oil pills can help with joint pain.P.S. Does Pyratine-6 work for redness?..

Comment #1

I did get the initial break out, it wasn't good. Pyratine-6 is good for redness. About two weeks later after using it the redness cut down a good bit. The only bad thing about it is the price. 95 bucks at www.mdskinshop.comIt sounds like there is hope for me, which is good to hear.thank you very much..

Comment #2

The fact that you got an initial breakout shows the drug is purging the skin. As much as the IB sucks, it's generally a sign that the drug is doing something. Not everyone gets one, though...

Comment #3

Don't fret just keep trucking on. My friend is a nurse and said that most peoples skin does not clear till they are done with their course. In my 2nd month my skin was super clear and now I am into my 6th month and I have small pimples on my cheeks, forehead and jawline so it differs with everyone. Just stay positive..

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.